# SDR SWAA2023062955263

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STUB FRAME TO MOPSILL ATTACH ANGLE; OUTBOARD OF MOPSILL; BS 294.5; RBL 65; WL 208 IS CRACKED<[01] AFTER FURTHER INVESTIGATION CRACKED PASSENGER CABIN STUB FRAME TO MOPSILL ATTACH ANGLE; OUTBOARD OF MOPSILL; BS 294.5; RBL 65; WL 208 FOUND CRACK ON STUB FRAME GENERATE CARD TTG8Q00LF3TY; ATTACH ANGLE TO BE DELETED AND REPAIRED AREA PER SRM 53-10-15-2R-7 REPAIR 7;[02] DISCREPANCY TO BE ACCOMPLISHED I.A.W SRM 53-10-15-2R-7 REPAIR 7 ON TTG8Q00LF3TY;;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
